# SDR SWAA2022081541436

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 49,524 hours, 29,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BULB FOR EMERGENCY ROW 13 DEF BURNT OUT / [01] RE-LAMPED OPS CHECK GOOD IAW AMM 33-51-03
